IIUM Repository

Pirogov-Sinai theory with new contours for symmetric models

Ganikhodjaev, Nasir and Rozikov, Utkir Abdulloevich (2008) Pirogov-Sinai theory with new contours for symmetric models. International Journal of Geometric Methods in Modern Physics, 5 (4). pp. 537-546. ISSN 0219-8878 (P), 1793-6977 (O)

[img] PDF (Pirogov-Sinai Theory) - Published Version
Restricted to Repository staff only

Download (3MB) | Request a copy


The contour argument was introduced by Peierls for two dimensional Ising model. Peierls benefited from the particular symmetries of the Ising model. For non-symmetric models the argument was developed by Pirogov and Sinai. It is very general and rather difficult. Intuitively clear that the Peierls argument does work for any symmetric model. But contours defined in Pirogov–Sinai theory do not work if one wants to use Peierls argument for more general symmetric models. We give a new definition of contour which allows relatively easier proof to the main result of the Pirogov–Sinai theory for symmetric models. Namely, our contours allow us to apply the classical Peierls argument (with contour removal operation).

Item Type: Article (Journal)
Additional Information: 4430/1644
Uncontrolled Keywords: Configuration; lattice model; contour; Gibbs measure
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 24 Nov 2011 15:23
Last Modified: 24 Nov 2011 15:23
URI: http://irep.iium.edu.my/id/eprint/1644

Actions (login required)

View Item View Item


Downloads per month over past year